Is anyone taking batch 81377 of T3? Is it working ok for you or not?

Just got a new prescription with this batch and I'm concerned it's not the proper potency. I took it yesterday and it took me a long time to get going in the morning, same again today but now with my muscles feeling "worn out" and a pain in one of the muscles in my neck. I'm feeling groggy mentally. I forced myself to go out and do some shopping and my shoulder muscles ached very badly, they really shouldn't feel like that with some light shopping.

Last edited by

11 Replies

oldestnewest
  • Hi there. Yes, me!! My dose was changed in mid October, removing my 100mcg T4 and increasing my T3 to 60mcg. Instead of my normal immediate improvement after an increase of T3, I began to feel really sluggish and even reduced the dose again for a week or so, before increasing again, as I felt so bad. I thought maybe I had increased too quickly or it had something to do with dropping T4. It would make perfect sense that this batch is not as potent as it should be... I have been on T3 since January this year, so I know how it should feel. I, too, have had weird 'coat hanger' type pains and couldn't work out why. This month I've also been started on vitamin B12 injections so I'd been putting it down some sort of anti-oxidant effect from that. But it feels more likely (now that you've mentioned it) that it's the T3. I shall dig out some left over Cynomel and try that tomorrow to see what happens... Thanks for posting - this could be my answer!

  • This is one of the batches that didn't work for me!! I have sent a yellow card for it.

  • Just saw that 3 months ago, penny, a user here reported "headaches, tight muscles and fuzzy-headed" with this batch. That's exactly what I'm feeling.

    This shouldn't happen to medication we rely on.

    I also saw in another post that someone had been told by their pharmacist that they had an email recalling a batch of T3 (not this one I think). I wonder which one it was because I've had different batches this year and I've never had any information from the pharmacist that one of them was recalled.

    If this one gets recalled will we be able to exchange our pills for a different batch?

    Totoro x

  • I too am having a problem with this batch and have put a yellow card in about it. I have had to increase my dose by 30% just to remain where I was before, so instead of taking 30mcg/day in 3x10mcg doses, I have had to increase that to 45mcg/day in 3x15mcg doses. Splitting those tablets into that configuration is quite a joke I can tell you!!! Pretty hit and miss, but I tend to take the larger bits for the first two doses and then the smaller bits for the last one in the evening. But I've started flaking out without warning on the sofa in the evening again and I'm annoyed! They charge the earth for these tablets and then short-change the patient! It almost makes me wonder if there is a conspiracy out there where they're trying to prove that the patient doesn't really need them - that what we've been taking is a placebo... :@ Thank goodness I can get proper ones from Greece, courtesy of my brother who lives out there... :-D

  • That gives me a good idea of how much I need to increase the dosage if I use these pills. I've also got some T3 from Greece thank goodness.

    These UK pills are a complete rip off of us and the NHS. I'm shocked that after the Yellow Card reports earlier in the year this problem hasn't been solved.

    What happens when a Yellow Card report is put in? Do they do anything? There have been too many bad batches now. They should stop production and buy the much cheaper EU pills for us all.

    Totoro x

  • I too have just started my new prescription two days ago, I feel awful falling asleep all the time skin an hair very dry , painful achey legs can't drag myself to do anything, only been on t3 one month , all good till now , was on 20 once a day now twice, where is the batch no. Just got a brown bottle, will it be the numbers after my name ? X

  • Some chemists like Boots will open all the original packaging and put it in a brown bottle that is child protective. This doesn't have the batch number on it. This happened to me this weekend and I asked for the batch number (they had just put the original pots in the bin and got them out.)

    I don't know if the batch number would be on the paperwork (or electronic paperwork) that the chemist got when they got the pots from the supplier. It could be worth asking.

    I would still report it to the Yellow Card scheme, even without the batch number. yellowcard.mhra.gov.uk/

    Totoro x

  • Totoro,

    You were on the ball to get the batch number.

    It might be effective if everyone who has had this crazy re-packing were to write a serious complaint to Boots. Maybe copy in the MHRA or other official bodies so that there is some indication of your seriousness? And send another letter/email every time they do it.

    As far as I am concerned either AMCO should pack the product in child-resistant containers to start with or Boots should ask what you wish. It simply should NOT be automatic.

    Lack of batch number and expiry date is a travesty of good practice.

    Rod

  • I think that 81377 was under strength and had to increase dosage.

    Not an issue now as **** GP stopped my prescription and I have had to buy from abroad.

  • I have completed Yellow Cards for 80928, 81171 and now 81377 and have written to my endo and GP advising that I am back on cynomel. I also spoke to the pharmacist at Lloyds and to the Medicines Info at the hospital. Medicines info were very helpful.

    I had a vega test - and the homeopath did a blind test on which lio was best for me - 81171 not good; 81377 awful and cynomel fine. As I increased 81171, with GPs knowledge, I felt increasingly worse rather than hyper.

    I wonder if it's the fillers.

    Next step letters to Dame Sally Davis Chief Med Officer? Thought I'd wait until I have a reply from my GP.

  • How do you feel on the cynomel then?

You may also like...